Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2020 | Published | Journal Article | IST-REx-ID: 9007 |

T. D. Browning and W. Sawin, “Free rational points on smooth hypersurfaces,” Commentarii Mathematici Helvetici, vol. 95, no. 4. European Mathematical Society, pp. 635–659, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv